| Model Number |
840 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator generated loss of communication errors and became inoperable.The ventilator was not in use at the time of the reported event.The repairs of the ventilator have not been completed at this time.
Additional Manufacturer Narrative
Additional information: information was received on 2017-jul-25 that the repairs had been completed.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator generated loss of communication errors and became inoperable.The ventilator was not in use at the time of the reported event.The service engineer inspected the device and replaced the gui (graphical user interface) pcb (printed circuit board) and backlight inverters to correct the issue.The service engineer performed testing and calibrations and the ventilator operated within the manufacturing specifications.